# SDR 2001UALA00297

- Difficulty date: March 22, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N952UA
- Make and model: Boeing 737522
- Aircraft serial: 26699
- Aircraft time: 23,266 hours, 14,474 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Regulator
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT UNABLE TO PRESSURIZE. SUPPLEMENTAL DATA UPDATE THE NR 1 ENGINE HIGH STAGE REGULATOR FAILED.  REPLACED NR 1 ENGINE HIGH STAGE REGULATOR.
